Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Maximal commutative algebras of linear transformations


Author: R. C. Courter
Journal: Trans. Amer. Math. Soc. 101 (1961), 177-199
MSC: Primary 13.60; Secondary 16.00
DOI: https://doi.org/10.1090/S0002-9947-1961-0130894-9
MathSciNet review: 0130894
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. S. Allen, Commutative rings of linear transformations and infinite matrices, Quart. J. Math. Oxford Ser. (2) vol. 8 (1957) pp. 39-53. MR 0085213 (19:6b)
  • [2] Emil Artin, Cecil J. Nesbitt, and Robert M. Thrall, Rings with minimum condition, Ann Arbor, Michigan, University of Michigan Press, 1944. MR 0010543 (6:33e)
  • [3] Bernard Charles, Sur l'algèbre des opérateurs linéaires, J. Math. Pures Appl. vol. 33 (1954) pp. 81-145.
  • [4] P. M. Grundy, A generalization of additive ideal theory, Proc. Cambridge Philos. Soc. vol. 38 (1941) pp. 241-279. MR 0007392 (4:129d)
  • [5] Paul R. Halmos, Finite dimensional vector spaces, 2d ed., New York, Van Nostrand, 1958. MR 0089819 (19:725b)
  • [6] N. Jacobson, Lectures in abstract algebra, vol. I, New York, Van Nostrand, 1951. MR 0041102 (12:794c)
  • [7] -, Lectures in abstract algebra, vol. II, New York, Van Nostrand, 1953.
  • [8] -, Schur's theorem on commutative matrices, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 431-436. MR 0010540 (6:33b)
  • [9] -, Structure of rings, Amer. Math. Soc. Colloquim Publications, vol. 37, 1956.
  • [10] A. G. Kurosh, The theory of groups, vol. II, New York, Chelsea, 1956. MR 0080089 (18:188f)
  • [11] D. G. Northcott, Ideal theory, Cambridge, University Press, 1953. MR 0058575 (15:390f)
  • [12] I. Schur, Zur Theorie vertauschbaren Matrizen, J. Reine Angew. Math. vol. 30 (1905) pp. 66-76.
  • [13] E. Snapper, Completely indecomposable modules, Canad. J. Math. vol. 1 (1949) pp. 125-152. MR 0029882 (10:674e)
  • [14] D. A. Suprunenko, O maksmalnikh commutativnikh podalgebrakh poinoy lenenoy algebre, Uspehi Mat. Nauk, vol. 11, No. 3, (69) (1956) pp. 181-184. MR 0082983 (18:639h)
  • [15] Oscar Zariski and Pierre Samuel, Commutative algebra, vol. 1, Princeton, N. J., Van Nostrand, 1958. MR 0090581 (19:833e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.60, 16.00

Retrieve articles in all journals with MSC: 13.60, 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0130894-9
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society